Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 714147, 9 pages
http://dx.doi.org/10.1155/2010/714147
Research Article

On Maslanka's Representation for the Riemann Zeta Function

Departamento de Matemáticas, Instituto Venezolano de Investigaciones Científicas, Apartado 20632, Caracas 1020-A, Venezuela

Received 18 October 2009; Accepted 10 May 2010

Academic Editor: Dorothy Wallace

Copyright © 2010 Luis Báez-Duarte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis Báez-Duarte, “On Maslanka's Representation for the Riemann Zeta Function,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 714147, 9 pages, 2010. https://doi.org/10.1155/2010/714147.